MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422); Restenosis (4576)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication pain and restenosis/occlusion leading to intervention are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the (b)(6) study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent (a 7.0 x 100 mm stent) to treat a denovo lesion of the sfa middle third to sfa distal third arterial segment in the left leg.A contralateral approach was used and the lesion was prepared using atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).On (b)(6) 2023 an event of occlusion and restenosis of the treated vessel were identified.They were reported as possibly related to the device and not related to the procedure.They were both reported as target lesion-related.The patient presented for their 12-month follow-up and a continued ulcer with questionable claudication due to neuropathy were noted.A bilateral lower extremity (ble) diagnostic angiogram was completed on (b)(6) 2023 and noted an occlusion of the mid-sfa through to the distal popliteal and severe in the proximal sfa.An intervention was performed on (b)(6) 2023.The sfa proximal third to the distal popliteal segment was treated with a non-bm3d bare metal stent, pta/standard balloon angioplasty and laser/atherectomy.The intervention was target lesion/vessel revascularisation (tlr/tvr).The patient outcome was reported as resolved with sequelae.Additional information provided by the site on 26-feb-24 and 29-feb-24 reported that the patient outcome was updated from "continuing" to "resolved with sequelae".The intervention details were added and also details of the restenosis of the proximal sfa segment were added.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent (a 7.0 x 100 mm stent) to treat a denovo lesion of the sfa middle third to sfa distal third arterial segment in the right leg.A retrograde approach was used and the lesion was prepared using atherectomy.The treated segment was post-dilated with percutaneous transluminal angioplasty (pta).On 03-mar-2023 an event of occlusion and restenosis of the treated vessel were identified.They were reported as not related to the device and not related to the procedure.They were both reported as not target lesion related.The patient presented for their 12-month follow-up and a continued ulcer with questionable claudication due to neuropathy were noted.A bilateral lower extremity (ble) diagnostic angiogram was completed on (b)(6) 2023 and noted an occlusion of the mid-sfa through to the distal popliteal and severe in the proximal sfa.An intervention was performed on (b)(6) 2023.The sfa proximal third to the distal popliteal segment was treated with a non-bm3d bare metal stent, pta/standard balloon angioplasty and laser/atherectomy.The intervention was not a target lesion/vessel revascularisation (tlr/tvr) as it related to the non-study leg.The patient outcome was reported as resolved with sequelae.The site subsequently updated details of these events on 08-oct-24 to reflect that the events were not related to the study device and not related to the target lesion and then later removed these events of occlusion and restenosis of treated vessel (target vessel) as they had occurred in the non-study leg and therefore were unrelated to the bm3d device.Veryan reviewed these updates on 14-oct-24, and as a result, these events do not meet mdr reportable event criteria.
 
Additional Manufacturer Narrative
Additional information received via the site confirmed that these events were in the non-study leg which means that they are unrelated to the bm3d device, and this event no longer meets the mdr reportable event criteria.Section b.5.Was updated with additional information received on 08-oct-24 from the site and includes details that veryan reviewed on 14-oct-24 following removal of the events by the site as they were in the non-study leg.Section b.7.Was corrected to include that the diabetes mellitus was treated with insulin.Sections g.2.And h.2.Were updated to reflect the type of report (follow-up 01) and reasons and section h.11.Was updated to reflect the sections of the report that have changed.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18966316
Report Number3011632150-2024-00013
Device Sequence Number6639102
Product Code NIP
UDI-Device Identifier05391526850466
UDI-Public(01)05391526850466(17)220617(11)201116(10)0000058693
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Catalogue Number142122-11
Device Lot Number0000058693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date03/23/2024
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.; CLOPIDOGREL (PLAVIX).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight306 KG
Patient EthnicityNon Hispanic
Patient RaceWhite